# SDR HALA2012051900142

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 966 hours, 163 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND A NICK ON NR 1 ENGINE, LPC BLADE NR 21.  FOUND BLADE NR 21 TO BE WITHIN LIMITS IAW MM 72-31-41 PAR (6).
